# SDR CALA2024093002522

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 60,927 hours, 17,759 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: B4301
- Part serial: CL53816
- Condition: Failed
- Location: Zone 100
- Part time: 30,648 hours, 8,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

115 VAC BUS L SECT 1 BREAKER FOUND POPPED ON P31 PANEL. AND WDM INFO.  SEE WDM 24-51-11-06. DID NOT ATTEMPT RESET REPLACED C901 GCB REF AMM 24-22-03-424-006. INSPECTED #1 FULL LOAD ON LH BUS. NO FAULTS NO MESSAGES. REF WDM 24-21-11 AND FIREWALL CONNECTOR D1016J AND D1116P. NO DEFECTS NOTED. 24-51-11. INSPECTED LUGS ON IDG #1. INSPECTED WIRING TO C313 BUS LEFT  RESET BREAKER C313. RAN BOTH ENGINES FOR 10 MIN WITH BREAKER, CIRCUI  OFF 99-2422-9-9003 3816 ON 99-2422-9-9003 1012
